| Model Number |
41488 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient height: 164cm.E1 initial reporter facility name: (b)(6) hospital.
Event or Problem Description
It was reported that the tip was detached.Vascular access was obtained by puncturing the right femoral artery and the patient was placed in the supine position.A.035in 300cm back-up meier guidewire was selected for occlusion of the patent foramen ovale.However, the tip of the wire was found detached when it was unpacked.The procedure was completed with another of the same type of device.No complications were reported, and the patient condition following procedure was stable.
Additional Manufacturer Narrative
Patient height: 164cm.E1 initial reporter facility name: (b)(6) medical university.Device evaluated by mfr.: the device was returned for analysis.It was observed that the coil wire was unraveled due to the core wire being detached/separated from the distal tip to the transition point.Also, the guidewire was stretched and bent at the distal section.Based on the evidence, the reported allegation of distal tip detachment was confirmed.
Event or Problem Description